Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
, 348 (9023), 339-40

Fatal Overdose With Citalopram

Fatal Overdose With Citalopram

M Oström et al. Lancet.

Comment in

Similar articles

See all similar articles

Cited by 14 PubMed Central articles

  • Selective Serotonin Reuptake Inhibitors and Cardiovascular Events: A Systematic Review
    MH Nezafati et al. J Res Med Sci 21, 66. PMID 27904611. - Review
    According to our systematic review, both beneficial and adverse cardiovascular events can be established following the chronic use of various types of SSRIs. Therefore, w …
  • Citalopram Overdose: A Fatal Case
    EP Kraai et al. J Med Toxicol 11 (2), 232-6. PMID 25326372. - Case Reports
    Although most patients recover from citalopram overdose, high-dose ingestions can produce severe effects and fatalities may occur. In this case, it is likely that the pat …
  • Cardiologic Side Effects of Psychotropic Drugs
    G Marano et al. J Geriatr Cardiol 8 (4), 243-53. PMID 22783311.
    Psychotropic drugs can produce cardiovascular side effects associated with a degree of cardiotoxicity. The coexistence of a heart disease complicates the management of me …
  • Prolonged QTc Interval and Torsades De Pointes Induced by Citalopram
    A Deshmukh et al. Tex Heart Inst J 39 (1), 68-70. PMID 22412232. - Case Reports
    Citalopram is a selective serotonin reuptake inhibitor with a favorable cardiac-safety profile. Corrected QT interval (QTc) prolongation and cardiac arrhythmias have not …
  • Open Channel Block of Kv1.5 Currents by Citalopram
    HM Lee et al. Acta Pharmacol Sin 31 (4), 429-35. PMID 20228830.
    The present results suggest that citalopram acts on Kv1.5 currents as an open-channel blocker, and much caution about arrhythmogenic risk is required when using citalopra …
See all "Cited by" articles
Feedback